# SDR YENA2008038

- Difficulty date: April 28, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- Aircraft time: 3,533 hours, 2,119 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Electronic Unit
- Part number: 4165001002
- Part serial: 1051A
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 4,962 hours, 3,127 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT GATE, NR 2 TRU FAILED UPON SHUTDOWN.  FOLLOWED BY RECIRC, SMOKE AND SMELL OF SMOKE IN FWD CABIN.  OCCURRED FOLLOWING ENGINE SHUTDOWN AFTER GPU CONNECTED.  PERFORMED FIM TASK 21-20-00-810-801-A AND FOUND HS-ACE IMPLODED.  NO DAMAGE FOUND IN SURROUNDING AREA.  REMOVED AND REPLACED HS-ACE REF MM 27-43-01, OPS CHECK GOOD AFTER HS-ACE REPLACED REF FIM 24-31-00.
